Journal of Symplectic Geometry

Newest issue

Volume 13 (2015)

Number 2


Fiber connectivity and bifurcation diagrams of almost toric integrable systems

Álvaro Pelayo, Tudor S. Ratiu, and San Vũ Ngoc

pp. 343-386

Geometric Quantization of real polarizations via sheaves

Eva Miranda and Francisco Presas

pp. 421-462

Geometric flows and Kähler reduction

Claudio Arezzo, Alberto Della Vedova, and Gabriele La Nave

pp. 497-525

Website copyright © by International Press of Boston, Inc. All rights reserved.

This page last updated: 2015 Apr 13 10:12 am EST.